Depression - I am having problems with my meds interacting. My MD wants to take me off of Clonazepam for leg cramps, and I am having major problems with weaning off. Any suggestions?
You have got to wean very slowly such as half a milligram every two weeks. So reduce your 4 mgs a day to 3 1/2 mgs a day for two weeks, then reduce by another half a milligram for another two weeks and so forth. I think you'll find it much easier if you go slower with the taper.
Hi Beckilynn, I'm pleased you have am upcoming Dr's appt. Going off Clonazepam can be very treacherous. You must not do it without strict medical supervision. I too have been taking clonazepam 6 years.. I've thought of discontinuing it myself but the tales of very unpleasant withdrawal have scared me off. I hope you will keep in touch, PM is fine, as I am very interested in hearing your experience. Hope I might be a bit of help for you in the future. Wishing you well...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2010 • 1 answer
Posted 18 Jan 2013 • 1 answer
Posted 20 Oct 2013 • 3 answers
Posted 14 Jan 2014 • 1 answer
Posted 19 Oct 2015 • 0 answers